Skip to product information
1 of 1

Paracetamol 500mg 20 tablets

Paracetamol 500mg 20 tablets

Regular price €0,87
Regular price Sale price €0,87
Sale Sold out
Taxes included.

Analgesic and antipyretic indicated for mild to moderate pain and fever lasting less than three days.

Recommended use from 12 years of age.

Ingredients: Paracetamol

View full details